TITLE

Solution and Stability of a Mixed Type Cubic and Quartic Functional Equation in Quasi-Banach Spaces

AUTHOR(S)
Gordji, M. Eshaghi; Zolfaghari, S.; Rassias, J. M.; Savadkouhi, M. B.
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain the general solution and the generalized Ulam-Hyers stability of the mixed type cubic and quartic functional equation f(x+2y) + f(x-2y) = 4(f(x+y)+f(x-y))-24f(y)-6f(x)+3f(2y) in quasi-Banach spaces.
ACCESSION #
55252802

 

Related Articles

  • Stability of Mixed Type Cubic and Quartic Functional Equations in Random Normed Spaces. Gordji, M. Eshaghi; Savadkouhi, M. B. // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    We obtain the stability result for the following functional equation in random normed spaces (in the sense of Sherstnev) under arbitrary t-norms f(x + 2y) + f(x - 2y) = 4[f(x + y) + f(x - y)] - 24f(y) - 6f(x) + 3f(2y).

  • Stability of an Additive-Cubic-Quartic Functional Equation in Multi-Banach Spaces. Zhihua Wang; Xiaopei Li; Rassias, Themistocles M. // Abstract & Applied Analysis;2011, Special section p1 

    We prove the Hyers-Ulam stability of the additive-cubic-quartic functional equation in multi-Banach spaces by using the fixed point alternative method. The first results on the stability in the multi-Banach spaces were presented in (Dales and Moslehian 2007).

  • GENERALIZED HYERS-ULAM STABILITY OF AN AQCQ-FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN BANACH SPACES. Choonkil Park; Gordji, Madjid Eshaghi; Najati, Abbas // Journal of Nonlinear Sciences & its Applications;2010, Vol. 3 Issue 4, p272 

    In this paper, we prove the generalized Hyers-Ulam stability of the following additive-quadratic-cubic-quartic functional equation f(x + 2y) + f(x - 2y) = 4f(x + y) + 4f(x - y) - 6f(x) + f(2y) + f(-2y) - 4f(y) - 4f(-y) in non-Archimedean Banach spaces.

  • On the Stability of Generalized Quartic Mappings in Quasi-β-Normed Spaces. Dongseung Kang // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We investigate the generalized Hyers-Ulam-Rassias stability problem in quasi-β-normed spaces and then the stability by using a subadditive function for the generalized quartic function f : X → Y such that f(ax+by)+f(ax-by)-2a2(a2 -b2)f(x) = (ab)2[f(x+y)+f(x-y)]-2b2(a2 -b2)f(y), where...

  • On the Generalized Hyers-Ulam-Rassias Stability for a Functional Equation of Two Types in p-Banach Spaces. Kyoo-Hong Park; Yong-Soo Jung // Kyungpook Mathematical Journal;2008, Vol. 48 Issue 1, p45 

    We investigate the generalized Hyers-Ulam-Rassias stability in p-Banach spaces for the following functional equation which is two types, that is, either cubic or quadratic: 2f(x + 3y) + 6f(x - y) + 12f(2y) = 2f(x - 3y) + 6f(x + y) + 3f(4y). The concept of Hyers-Ulam-Rassias stability originated...

  • Solution and Stability of a General Mixed Type Cubic and Quartic Functional Equation. Xiaopeng Zhao; Xiuzhong Yang; Chin-Tzong Pang // Journal of Function Spaces & Applications;2013, p1 

    We consider the following mixed type cubic and quartic functional equation λ[f(x + λy) + f(x - λy)] = λ³[f(x + y) + f(x - y)] - 2λ³(λ + 1)f(λy) - 2λ(λ² - 1)f(x) + 2(λ + 1)f(λy), where λ is a fixed integer. We establish the general solution of the...

  • On the Stability of Functional Equations in Random Normed spaces. Chugh, Renu // International Journal of Computer Applications;May2012, Vol. 45, p25 

    Let Æ’ be a mapping from a linear space X into a complete Random Normed Space Y. In this paper, we prove some results for the stability of Cubic, Quadratic and Jensen-Type Quadratic functional equations in the setting of Random Normed Spaces (RNS).

  • On the Stability of a Generalized Quadratic and Quartic Type Functional Equation in Quasi-Banach Spaces. Gordji, M. Eshaghi; Abbaszadeh, S.; Park, Choonkil // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    We establish the general solution of the functional equation f(nx + y) + f(nx + y) = n2f(nx - y) + n2 f(x - y) + 2(f(nx) - n2f(x)) - 2(n2 - 1)f(y) for fixed integers n with n≠0, ±1 and investigate the generalized Hyers-Ulam stability of this equation in quasi-Banach spaces.

  • Approximate Quartic and Quadratic Mappings in Quasi-Banach Spaces. Gordji, M. Eshaghi; Khodaei, H.; Hark-Mahn Kim // International Journal of Mathematics & Mathematical Sciences;2011, p1 

    We establish the general solution for a mixed type functional equation of aquartic and a quadratic mapping in linear spaces. In addition, we investigate the generalized Hyers-Ulam stability in p- Banach spaces.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics